MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 70424 ART FLEX ARCH 24FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 70424 ART FLEX ARCH 24FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 70424
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during use of a dlp flexible arch arterial cannula, it was reported that there was a leakage.The device was used to complete the procedure.There was no adverse patient effect associated with this event.Medtronic received additional information that the customer sutured the device to stop the leak.The leak is from the cannula.The cannula was not heated or cooled prior to use.The cannula tip was damaged.The amount of patient blood loss could not be provided.A transfusion was required but not because of the leak.The cannula was experiencing instability in the bearing (tip of the cannula) which caused leakage during aortic candation.

Brand Name
CANNULA 70424 ART FLEX ARCH 24FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22086157
Report Number2184009-2025-00691
Device Sequence Number12496530
Product Code DWF
UDI-Device Identifier00643169485921
UDI-Public00643169485921
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70424
Device Catalogue Number70424
Device Lot Number2024050997
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/27/2025
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight70 KG